MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG ST SCR/1.7X4MM CRSS PIN; IMPLANT

STRYKER LEIBINGER FREIBURG ST SCR/1.7X4MM CRSS PIN; IMPLANT
Catalog Number 50-17004
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that 3 loose screws were detected in the postoperative scans.
 
Additional Manufacturer Narrative
Additional information: h6.Device evaluation: follow-up report submitted to document device evaluation results.The reported event could be confirmed according to visual and dimensional inspection of the plate fragments returned.The investigation found that plate #1 initially fractured due to overload conditions, with sem analysis revealing low-cycle fatigue characteristics, while other plates showed forced fractures and severe embrittlement.Missing screws in upper holes and the use of an off-label screw with a larger diameter reduced the stability of the plate-screw-bone construct, likely causing micromotions and loosening of screws.Strong deformation of plates and damage to several screws occurred during removal, making it impossible to determine the exact location of the improper screw.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
ST SCR/1.7X4MM CRSS PIN
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key23437915
Report Number0008010177-2025-00146
Device Sequence Number8552675
Product Code JEY
UDI-Device Identifier37613154170808
UDI-Public37613154170808
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number50-17004
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown